JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERATING SETS OF STRICTLY ORDER-PRESERVING TRANSFORMATION SEMIGROUPS ON A FINITE SET
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERATING SETS OF STRICTLY ORDER-PRESERVING TRANSFORMATION SEMIGROUPS ON A FINITE SET
Ayik, Hayrullah; Bugay, Leyla;
  PDF(new window)
 Abstract
Let and denote the order-preserving transformation and the partial order-preserving transformation semigroups on the set $X_n
 Keywords
(partial/strictly partial) order-preserving transformation semi-group;idempotents;(minimal) generating set;rank;
 Language
English
 Cited by
 References
1.
G. Ayik, H. Ayik, L. Bugay, and O. Kelekci, Generating sets of finite singular transformation semigroups, Semigroup Forum 86 (2013), no. 1, 59-66. crossref(new window)

2.
G. Ayik, H. Ayik, and M. Koc, Combinatorial results for order-preserving and order-decreasing transformations, Turkish J. Math. 35 (2011), no. 4, 617-625.

3.
O. Ganyushkin and V. Mazorchuk, Classical Finite Transformation Semigroups, Springer-Verlag, London, 2009.

4.
G. U. Garba, On the idempotent ranks of certain semigroups of order-preserving transformations, Portugal. Math. 51 (1994), no. 2, 185-204.

5.
G. M. S. Gomes and J. M. Howie, On the ranks of certain semigroups of order-preserving transformations, Semigroup Forum 45 (1992), no. 3, 272-282. crossref(new window)

6.
P. M. Higgins, The product of the idempotents and an H-class of the finite full transformation semigroup, Semigroup Forum 84 (2012), no. 2, 203-215. crossref(new window)

7.
J. M. Howie, Fundamentals of Semigroup Theory, Oxford University Press, New York, 1995.

8.
S. Sornsanam and R. P. Sullivan, Regularity conditions on order-preserving transformation semigroups, Southeast Asian Bull. Math. 28 (2004), 333-342.

9.
R. J. Wilson and J. J. Watkins, Graphs: An Introductory Approach, Wiley, 1990.

10.
H. Yang and X. Yang, Automorphisms of partition order-decreasing transformation monoids, Semigroup Forum 85 (2012), no. 3, 513-524. crossref(new window)

11.
P. Zhao, B. Xu, and M. Yang, A Note on maximal properties of some subsemigroups of finite order-preserving transformation semigroups, Comm. Algebra 40 (2012), no. 3, 1116-1121. crossref(new window)